MathSciNet Relay Station
MathSciNet bibliographic data
MR250280 (40 #3519) 54.78
Daverman, R. J.; Eaton, W. T. An equivalence for the embeddings of cells in a $3$-manifold. Trans. Amer. Math. Soc. 145 1969 369–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement